Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity


Author: Russell Lyons
Journal: Bull. Amer. Math. Soc. 10 (1984), 93-96
MSC (1980): Primary 43A25; Secondary 43A10, 42A63, 43A46, 42A55, 10K05, 10K25, 10K50
DOI: https://doi.org/10.1090/S0273-0979-1984-15198-X
MathSciNet review: 722859
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. C. Baker, A diophantine problem on groups. IV, Illinois J. Math. 18 (1974), 552-564. MR 354590
  • 2. N. K. Bari, The uniqueness problem of the representation of functions by a trigonometric series, Amer. Math. Soc. Transl. No. 52, (1951), 1-89. MR 43243
  • 3. J.-P. Kahane, Sur les mauvaises répartitions modulo 1, Ann. Inst. Fourier (Grenoble) 14 (1964), 519-526. MR 174545
  • 4. J.-P. Kahane and R. Salem, Distribution modulo 1 and sets of uniqueness, Bull. Amer. Math. Soc. 70 (1964), 259-261. MR 158216
  • 5. Ju. A. Šreĭder, On the Fourier-Stieltjes coefficients of functions with bounded variation, Dokl. Akad. Nauk SSSR 74 (1950), 663-664. (Russian) MR 37925
  • 6. A. Zygmund, Trigonometric series, 2nd ed., reprinted, Vols. I, II, Cambridge Univ. Press, Cambridge, 1979.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 43A25, 43A10, 42A63, 43A46, 42A55, 10K05, 10K25, 10K50

Retrieve articles in all journals with MSC (1980): 43A25, 43A10, 42A63, 43A46, 42A55, 10K05, 10K25, 10K50


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15198-X

American Mathematical Society